MathSciNet Relay Station
MathSciNet bibliographic data
MR787116 58E15 (81E13)
Taubes, Clifford Henry Min-max theory for the Yang-Mills-Higgs equations. Comm. Math. Phys. 97 (1985), no. 4, 473–540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement